Alert archive / Indiana / River Flood Warnings in 2024

River Flood Warning 41, NWS Indianapolis, IN

April 2, 2024Daviess County, Greene County, Knox County, Indiana

NWS Indianapolis, IN issued this river flood warning at Apr 2, 2024, 11:23 AM EDT for Daviess County, Greene County, Knox County, Indiana. It took effect at Apr 3, 2024, 12:56 AM EDT. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
Apr 2, 2024, 11:23 AM EDT (15:23 UTC)
In effect from
Apr 3, 2024, 12:56 AM EDT
Expired
Apr 9, 2024, 12:10 AM EDT
In force
6 days
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Daviess County, IN, Greene County, IN, Knox County, IN

The radar

The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River (IN) at Elliston (ELLI3).

Action stage
14 ft
Minor stage
18 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 2, 10:12 AM EDT, 1 hour 11 minutes earlier. Its key messages:

  • Scattered to widespread showers and thunderstorms through mid- morning; Primary convective threats are damaging wind gusts and large hail with a few tornadoes possible.
  • Flash Flood Watch in effect through Tuesday afternoon. Repeated rounds of heavy rainfall. Additional 1 to 3 inches of rainfall is possible, with locally higher amounts.
  • Severe thunderstorms are possible again this afternoon through early evening, with all all severe hazards possible.
  • A significant temperature drop is expected post frontal passage on Tuesday evening. Potential impacts in the cold sector include scattered snow showers and overnight frost/freeze.
  • Early forecast thoughts on the April 8th eclipse covered in the CLIMATE section at the bottom
Area forecast discussion, Apr 2, 10:12 AM EDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1012 AM EDT Tue Apr 2 2024

.KEY MESSAGES...

- Scattered to widespread showers and thunderstorms through mid-
  morning; Primary convective threats are damaging wind gusts and
  large hail with a few tornadoes possible.

- Flash Flood Watch in effect through Tuesday afternoon. Repeated
  rounds of heavy rainfall. Additional 1 to 3 inches of rainfall
  is possible, with locally higher amounts.

- Severe thunderstorms are possible again this afternoon through
  early evening, with all all severe hazards possible.

- A significant temperature drop is expected post frontal passage
  on Tuesday evening. Potential impacts in the cold sector
  include scattered snow showers and overnight frost/freeze.

- Early forecast thoughts on the April 8th eclipse covered in the
  CLIMATE section at the bottom

&&

.FORECAST UPDATE...
Issued at 1012 AM EDT Tue Apr 2 2024

Trimmed back PoPs in the near term as precip has largely moved out
of the region. Added weight to high-res/CAM guidance for PoPs going
forward as they seem to be in good agreement. Nudged wind gusts up a
bit into the 30-40 knot range, which is in line with our advisory.
Otherwise, only minor changes to temp and dew points.

&&

.SHORT TERM (Today and tonight)...
Issued at 306 AM EDT Tue Apr 2 2024

The short term period will be rather active with multiple rounds of
severe weather and flooding possible. Increasing low-level theta-e
advection from a strong LLJ is leading to increasing thunderstorm
coverage. Meanwhile a more organized cluster of storms further west
into IL continues to grow upscale as it moves eastward. MLCAPE
around 500-1500 J/kg combined and strong deep-layer shear supports
additional organization of the complex with the potential for severe
weather once it moves into central IN.

Convective hazards across the area depend on the location of the
quasi-stationary front which is currently just north of the I-70
corridor. Damaging wind gusts, large hail, and isolated tornadoes
are possible along/south of the front where storms are more likely
to remain surface based. Further north, weaker instability and
elevated convection should limit the convective threats to isolated
instances of large hail or damaging wind gusts. There is also an
elevated flood threat due to the potential for training storms
through daybreak. The greatest threat for flooding is near the I-70
corridor where a swath of 1-2 inches of rain with locally higher
amounts have already fallen.

The line of strong to severe thunderstorms is expected to move out
shortly after daybreak. Mesoscale subsidence may allow for a brief
lull in precipitation mid-late morning. However, an advancing cold
front associated with a deepening surface low should lead to
increasing coverage of thunderstorms across central IN during the
afternoon. An impressive 50-60 knot LLJ advecting warm-moist
unstable air northward ahead of the approaching front will promote
moderate destabilization. This combined with very strong deep-layer
shear and enlarged low-level veering hodographs supports the
potential for organized convection with all severe hazards on the
table. A cellular mode should primarily be favored due to shear
vector orientation, but some mix of cluster/linear mode is possible.
A tightening pressure gradient and daytime mixing will likely
produce wind gusts around 30-40 mph outside of convection. Isolated
higher gusts cannot be ruled out.

Look for the severe weather threat to diminish around the early
evening hours as the cold front moves east. Drier air filtering in
should provide mostly quiet conditions for much of tonight. However,
the aforementioned surface low should begin to occlude over southern
Michigan with moisture wrapping back into the area late tonight
towards daybreak Wednesday. This will lead to increasing coverage of
showers towards the very end of the period. Precipitation type
should mainly be rain, but some snowflakes could mix in.

&&

.LONG TERM (Wednesday through Monday)...
Issued at 306 AM EDT Tue Apr 2 2024

The long term will start off with a wounded up system, centered near
Chicago 12z Wednesday. This system will meander slowly southeast
parallel to but just northeast of the I-74 corridor Wednesday and
into Ohio Wednesday night before ending up over New England late
this week. As this occurs, ridging will build across the Plains, and
an eastern Pacific system will dig southeast across California.

Wednesday through Thursday...

Strong cold advection in the wake of the wrapped up system along
with overall cyclonic flow and very cold air aloft will result in
showery conditions Wednesday into Thursday. BUFKIT Hi-Res soundings
and partial critical thicknesses support a rain and snow mix much of
the time. That said, with the warm ground, do not think there will
be much if any snow accumulation except perhaps on grassy and
elevated surfaces.

Windy conditions are also expected due to the tight surface pressure
gradient associated with the occluded system. This will make it feel
even colder with wind chills in the 20s Wednesday night. With the
winds staying up and thick cloud cover, temperatures should remain
just above freezing, however.

Confidence is very high on the well below normal temperatures for
the start of April with afternoon highs in the 40s and below
freezing overnight lows. Normal afternoon highs are in the middle
50s to lower 60s.

Thursday night through Saturday night...

Broad surface high pressure will advance eastward toward central
Indiana as the low pressure system moves into New England. Drying
seen in BUFKIT soundings and subsidence from the high pressure will
result in dry weather and increasing sunshine for the end of the
week and at least start of the weekend. Temperatures will also start
recovering but still be below normal with afternoon highs in the
middle 40s to lower 50s Friday and 50s Saturday. Meanwhile,
overnight lows will be freezing or subfreezing suggesting frost
headlines may be needed.

Sunday through Tuesday...

Confidence is low on PoPs late in the weekend into early next week
as models are far apart on the evolution of an eastern Pacific
system that will eject northeast from west coast into the upper
Midwest or northern Plains, depending on the model or ensembles of
choice. The 00z GFS for instance is much further east and supports
more of a shower potential from Sunday on than the 00z ECMWF. With
the upper pattern strongly resembling a trough-ridge-trough blocking
pattern, the further west ECMWF appears to be more reasonable. Will
attempt to coordinate in favor of dry weather or at least low PoPs.

With southerly flow ahead of this system, confidence is higher on
temperatures moderating back to normal and above by Sunday or
Monday.

Eclipse Outlook / Extended...

SEE CLIMATE SECTION

&&

.AVIATION (12Z TAF Issuance)...
Issued at 634 AM EDT Tue Apr 2 2024

Impacts:

- Scattered to numerous showers and scattered thunderstorms through
  13z-14z and again after 17z
- Ceilings mostly MVFR and worse
- Wind direction mainly ESE through 13z or so, then SSW with gusts
  to 30+ knots after 17z
- Wind gusts to 50+ knots and large hail possible through the
  overnight and again this afternoon and by late afternoon.

Discussion:

Confidence is high on scattered to widespread convection through mid
morning and again this afternoon. MVFR and worse conditions,
lightning and gusty winds will are possible and gusts to 50+ knots
and large hail are possible in the heavier storms, mainly this
afternoon. There will likely be a brief lull during the morning and
again by late afternoon or early evening as a cold front sweeps
through from the west.

Winds will start off mostly ESE but shift to SSW this morning and
WSW late this afternoon in the wake of the cold front. Gradient
winds will increase this afternoon to near 20 knots with gusts to
30+ knots as the front approaches and rolls through.

&&

.CLIMATE...
Issued at 300 PM EDT Mon Apr 1 2024

It is now about a week out from eclipse day and as stated in
previous iterations of this discussion, a few signals can be
deciphered from long range guidance.

As mentioned in the discussion above, a deepening/occluding low
pressure system is anticipated to develop over the eastern US. As
this low deepens, it should act to bottle up the upstream wave
pattern. This can be seen in guidance as a deepening trough over the
western US. It's this trough that could be the determining factor as
to what kind of weather we see on Monday April 8th.

Taking a step back, global teleconnections show strongly negative
phases in both the NAO and AO. This means that the synoptic scale
will dictate our weather going forward, and with a very strong and
occluded low over the east coast...it is likely that the position
and longevity of this system will determine the evolution of the
west coast trough.

Latest ensemble guidance depicts both the eastern and western
troughs becoming highly amplified with an increasingly squeezed
ridge in between. A flow pattern similar to a classic omega block
looks to take shape by Friday. With strongly negative
teleconnections, a pattern featuring blocking is not a surprise.
Guidance begins to diverge over the weekend as models struggle to
depict how the aforementioned features interact within the bottled up
flow. Guidance typically struggles in blocking patterns, and can be
too fast with synoptic-scale features. This can be seen in recent
trends with today's system that has been gradually shifting westward
with time.

It's tough to downscale this pattern into a cloud cover forecast for
the 8th. The primary questions are how much does the occluded east
coast low affect the upstream pattern, and in what form the western
trough ejects eastward. As guidance comes into greater consensus,
the answers to these questions will likewise come into focus. Stay
tuned for further updates.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 8 PM EDT this evening for INZ028-035-043-044-
051.

Flood Watch until 8 PM EDT this evening for INZ042>049-051>057-
060>065-070>072.

&&

UPDATE...Eckhoff
SHORT TERM...Melo
LONG TERM...MK
AVIATION...MK
CLIMATE...Eckhoff
Hazardous weather outlook, Apr 2, 6:45 AM EDT, 4 hours 38 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Indianapolis IN
645 AM EDT Tue Apr 2 2024

INZ021-029>031-036>042-045>049-052>057-060>065-067>072-031000-
Carroll-Tippecanoe-Clinton-Howard-Montgomery-Boone-Tipton-Hamilton-
Madison-Delaware-Randolph-Putnam-Hendricks-Marion-Hancock-Henry-Clay-
Owen-Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-
Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Lafayette, West Lafayette,
Frankfort, Kokomo, Crawfordsville, Lebanon, Zionsville, Tipton,
Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester,
Union City, Farmland, Parker City, Greencastle, Plainfield,
Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Brazil,
Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
645 AM EDT Tue Apr 2 2024

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Weather hazards expected...

 Lightning, large hail, damaging wind gusts, isolated tornadoes,
 heavy rain and flooding

DISCUSSION...

Thunderstorms will move across central Indiana at times through
this evening. Severe storms are possible. Windy conditions are
expected away from thunderstorms this afternoon and evening as
well.

In addition, heavy rain may lead to flooding.

Storm movement will be from the west and southwest 40 to 50 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Rainfall totals of up to around 2 inches through Wednesday will lead
to an increased flooding threat.

Freezing temperatures are possible for all or parts of the area
during the early mornings of Thursday into Sunday.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed at times today.

&&

This product in graphical format...along with other weather...
hydrological and climate information...at:

http://www.weather.gov/erh/ghwo?wfo=ind
http://www.weather.gov/ind

INZ028-035-043-044-051-031000-
Warren-Fountain-Vermillion-Parke-Vigo-
Including the cities of Williamsport, West Lebanon, Attica,
Covington, Veedersburg, Clinton, Fairview Park, Rockville,
Montezuma, Rosedale, and Terre Haute
645 AM EDT Tue Apr 2 2024

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Weather hazards expected...

 Lightning, large hail, damaging wind gusts, isolated tornadoes,
 heavy rain and flooding

DISCUSSION...

Thunderstorms will move across central Indiana at times through
this evening. Severe storms are possible. Windy conditions are
expected away from thunderstorms this afternoon and evening as
well.

In addition, heavy rain may lead to flooding.

Storm movement will be from the west and southwest 40 to 50 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Rainfall totals of up to around 2 inches through Wednesday will lead
to an increased flooding threat.

Freezing temperatures are possible for all or parts of the area
during the early mornings of Thursday into Sunday.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed at times today.

&&

This product in graphical format...along with other weather...
hydrological and climate information...at:

http://www.weather.gov/erh/ghwo?wfo=ind
http://www.weather.gov/ind

In the hours before

Special weather statement, Apr 2, 5:36 AM EDT, 5 hours 47 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
536 AM EDT Tue Apr 2 2024

INZ067-021015-
Knox IN-
536 AM EDT Tue Apr 2 2024

...Strong thunderstorms will impact portions of central Knox County
through 615 AM EDT
...

At 534 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near St. Francisville to 6 miles south of
Lancaster to near Albion. Movement was east at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Vincennes, Monroe City, Wheatland, Decker, and Vincennes University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 AM EDT for southwestern
Indiana.

&&

LAT...LON 3848 8775 3851 8765 3855 8767 3859 8761
      3864 8762 3867 8759 3868 8753 3873 8751
      3874 8728 3863 8726 3852 8738 3853 8738
      3853 8746 3850 8749 3852 8754 3850 8759
      3845 8760 3846 8766 3843 8767 3842 8774
TIME...MOT...LOC 0934Z 251DEG 48KT 3859 8773 3846 8790 3837 8800

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

GM
Special weather statement, Apr 2, 6:34 AM EDT, 4 hours 49 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
634 AM EDT Tue Apr 2 2024

INZ067-068-021100-
Daviess IN-Knox IN-
634 AM EDT Tue Apr 2 2024

...Strong thunderstorms will impact portions of southern Knox and
southwestern Daviess Counties through 700 AM EDT
...

At 633 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lancaster to 7 miles northeast of
Grayville. Movement was east at 70 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Vincennes, Washington, Monroe City, Wheatland, Decker, and Vincennes
University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 900 AM EDT for southwestern
Indiana.

&&

LAT...LON 3848 8775 3851 8765 3855 8767 3859 8761
      3864 8762 3867 8759 3878 8714 3852 8715
      3855 8720 3851 8730 3854 8735 3851 8737
      3854 8743 3850 8749 3852 8754 3850 8759
      3845 8760 3846 8766 3843 8767 3842 8774
TIME...MOT...LOC 1033Z 252DEG 59KT 3859 8779 3832 8789

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

GM
Local storm report, Apr 2, 8:41 AM EDT, 2 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
841 AM EDT Tue Apr 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 AM     Rain             Montezuma               39.79N 87.37W
04/02/2024  M3.20 Inch       Parke              IN   Public

&&

ME

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 8:52 PM EDTSevere Thunderstorm WarningINDClay, Montgomery, Parke, Putnam53 min
Apr 1, 9:25 PM EDTSevere Thunderstorm WarningINDHendricks24 min
Apr 1, 9:35 PM EDTAreal Flood AdvisoryINDClay, Hendricks, Parke, Putnam, Vermillion, Vigo3 hr
Apr 1, 9:55 PM EDTSpecial Weather StatementINDMarion50 min
Apr 1, 10:03 PM EDTFlash Flood WarningINDPutnam3 hr
Apr 1, 10:07 PM EDTSpecial Weather StatementINDHendricks23 min
Apr 1, 11:09 PM EDTAreal Flood AdvisoryINDHendricks, Putnam2 hr
Apr 1, 11:21 PM EDTSpecial Weather StatementINDHenry24 min
Apr 2, 1:59 AM EDTAreal Flood WarningINDClay, Hendricks, Marion, Parke, Putnam, Vermillion and 1 more6 hr
Apr 2, 2:22 AM EDTSpecial Weather StatementINDSullivan23 min
Apr 2, 3:28 AM EDTSpecial Weather StatementINDMorgan32 min
Apr 2, 3:43 AM EDTWind AdvisoryINDFountain, Parke, Vermillion, Vigo, Warren16 hr
Apr 2, 3:47 AM EDTSpecial Weather StatementINDGreene, Monroe28 min
Apr 2, 4:02 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Johnson, Rush, Shelby28 min
Apr 2, 4:06 AM EDTSpecial Weather StatementINDMonroe24 min
Apr 2, 4:14 AM EDTRiver Flood WarningINDDelaware, Randolph34 hr
Apr 2, 4:25 AM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Rush, Shelby50 min
Apr 2, 4:29 AM EDTSpecial Weather StatementINDBartholomew, Jackson, Jennings46 min
Apr 2, 5:36 AM EDTSpecial Weather StatementINDKnox39 min
Apr 2, 6:06 AM EDTAreal Flood WarningINDBrown, Decatur, Hancock, Johnson, Monroe, Morgan and 2 more9 hr
Apr 2, 6:26 AM EDTAreal Flood AdvisoryINDBartholomew, Brown, Decatur, Jackson, Jennings, Lawrence and 1 more7 hr
Apr 2, 6:34 AM EDTSpecial Weather StatementINDKnox26 min
Apr 2, 7:34 AM EDTAreal Flood AdvisoryINDBoone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more13 hr
Apr 2, 7:57 AM EDTAreal Flood AdvisoryINDClay, Hendricks, Montgomery, Morgan, Parke, Putnam13 hr
Apr 2, 9:22 AM EDTRiver Flood WarningINDJohnson37 hr
Apr 2, 11:17 AM EDTRiver Flood WarningINDCarroll, Tippecanoe, White30 hr
Apr 2, 11:17 AM EDTRiver Flood WarningINDSullivan, Vigo20 days
Apr 2, 11:17 AM EDTRiver Flood WarningINDTippecanoe3 days
Apr 2, 11:17 AM EDTRiver Flood WarningINDKnox, Sullivan22 days
Apr 2, 11:17 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo17 days
Apr 2, 11:17 AM EDTRiver Flood WarningINDKnox, Sullivan23 days
Apr 2, 11:23 AM EDTRiver Flood WarningINDClay, Greene46 hr
Apr 2, 11:23 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen4 days
Apr 2, 11:23 AM EDTRiver Flood WarningINDDelaware, Madison52 hr
Apr 2, 11:23 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen3 days
Apr 2, 11:23 AM EDTRiver Flood WarningINDGreene, Monroe, Owen4 days
Apr 2, 11:23 AM EDTRiver Flood WarningINDHamilton, Madison49 hr
Apr 2, 11:23 AM EDTRiver Flood WarningINDHamilton, Marion55 hr
Apr 2, 11:23 AM EDTRiver Flood WarningINDMarion, Morgan69 hr
Apr 2, 11:23 AM EDTRiver Flood WarningINDDaviess, Greene, Knox6 days
Apr 2, 11:23 AM EDTRiver Flood WarningINDMarion, Morgan64 hr
Apr 2, 11:28 AM EDTRiver Flood WarningINDShelby36 hr
Apr 2, 11:28 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby57 hr
Apr 2, 11:28 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington4 days
Apr 2, 11:28 AM EDTRiver Flood WarningINDBartholomew, Jackson65 hr
Apr 2, 11:28 AM EDTRiver Flood WarningINDBartholomew47 hr
Apr 2, 11:30 AM EDTSpecial Weather StatementINDDaviess30 min
Apr 2, 11:56 AM EDTSpecial Weather StatementINDMonroe34 min
Apr 2, 12:17 PM EDTSpecial Weather StatementINDDecatur13 min
Apr 2, 1:18 PM EDTSpecial Weather StatementINDClay, Putnam, Vigo27 min
Apr 2, 1:27 PM EDTAreal Flood AdvisoryINDClay, Montgomery, Owen, Parke, Sullivan, Vermillion and 1 more8 hr
Apr 2, 1:44 PM EDTSpecial Weather StatementINDHendricks, Morgan, Putnam31 min
Apr 2, 2:15 PM EDTSpecial Weather StatementINDDelaware, Hancock, Marion30 min
Apr 2, 2:17 PM EDTRiver Flood WarningINDPutnam24 hr
Apr 2, 2:17 PM EDTRiver Flood WarningINDHoward31 hr
Apr 2, 2:37 PM EDTSpecial Weather StatementINDKnox23 min
Apr 2, 2:59 PM EDTSpecial Weather StatementINDGreene, Knox31 min
Apr 2, 3:01 PM EDTAreal Flood AdvisoryINDDecatur, Hancock, Rush, Shelby6 hr
Apr 2, 3:13 PM EDTAreal Flood AdvisoryINDDelaware, Hancock, Henry, Madison, Randolph, Rush6 hr
Apr 2, 3:26 PM EDTSpecial Weather StatementINDDaviess, Greene, Lawrence, Martin, Monroe34 min
Apr 2, 3:28 PM EDTRiver Flood WarningINDMarion8 hr
Apr 2, 3:36 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Greene, Johnson, Monroe, Morgan and 1 more24 min
Apr 2, 3:56 PM EDTSevere Thunderstorm WarningINDLawrence, Martin19 min
Apr 2, 3:57 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Martin, Monroe36 min
Apr 2, 3:59 PM EDTSevere Thunderstorm WarningINDBrown, Hancock, Johnson, Marion, Monroe, Morgan and 2 more31 min
Apr 2, 4:17 PM EDTSevere Thunderstorm WarningINDBrown, Jackson, Monroe28 min
Apr 2, 4:31 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Johnson, Shelby29 min
Apr 2, 4:53 PM EDTTornado WarningINDJackson, Jennings37 min
Apr 2, 5:22 PM EDTSpecial Weather StatementINDRush23 min
Apr 2, 5:25 PM EDTTornado Warning Tornado observedINDJennings20 min

Nearby

River Flood Warnings in Indiana, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.